# SDR DALA2023120810062

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 54,404 hours, 38,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT ON LOWER LEFT CORNER OF L1 DOOR OUTER SKIN. INSPECTED IAW B717 SRM 53-01-01-1A PROC 3, DENT MEASURES 2 X 0.125 X 0.342. DENT IS OUT OF LIMITS IAW SRM. PERFORMED PRESSUIZATION OF A/C PER B717 AMM 21-30, FOUND LEAK OUT OF DAMAGE LOCATION. INSPECTED DOOR MOUNTS PER B717 AMM 52-11, NO DEFECTS NOTED. DOOR OPENS AND CLOSES NORMALLY. ACCOMPLISED SECTION 1: FERRY FLIGHT PREPERATION IAW ER/A 614248 -14 REV ORIGINAL. C/W PERMANENET REPAIR PER ERA 614248-14 REV ORIG SEC II. REPAIRED DOOR SEAL PER SRM 52-00-17-2R. PERFORMED LEAK CHK, OPS NORMAL. (LP #4378564)
